Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 24
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The configuration space integral for links in $\mathbb R^3$

Sylvain Poirier

Algebraic & Geometric Topology 2 (2002) 1001–1050
Bibliography
1 D Altschuler, L Freidel, Vassiliev knot invariants and Chern–Simons perturbation theory to all orders, Comm. Math. Phys. 187 (1997) 261 MR1463829
2 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
3 D Bar-Natan, Perturbative Chern–Simons theory, J. Knot Theory Ramifications 4 (1995) 503 MR1361082
4 D Bar-Natan, A Stoimenow, The fundamental theorem of Vassiliev invariants, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 101 MR1423158
5 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247 MR1295465
6 E Guadagnini, M Martellini, M Mintchev, Wilson lines in Chern–Simons theory and link invariants, Nuclear Phys. B 330 (1990) 575 MR1043394
7 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II (Paris, 1992)", Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
8 T T Q Le, On denominators of the Kontsevich integral and the universal perturbative invariant of 3–manifolds, Invent. Math. 135 (1999) 689 MR1669276
9 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
10 R Narasimhan, Analysis on real and complex manifolds, Advanced Studies in Pure Mathematics 1, Masson & Cie, Éditeurs, Paris (1968) MR0251745
11 S Poirier, Rationality results for the configuration space integral of knots, arXiv:math.GT/9901028
12 S Poirier, The limit configuration space integral for tangles and the Kontsevich integral, arXiv:math.GT/9902058
13 M Polyak, O Viro, On the Casson knot invariant, J. Knot Theory Ramifications 10 (2001) 711 MR1839698
14 D P Thurston, Integral expressions for the Vassiliev knot invariants, arXiv:math.QA/9901110
15 S W Yang, Feynman integral, knot invariant and degree theory of maps, arXiv:q-alg/9709029